# SDR DHL200080725C

- Difficulty date: October 14, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; NOSE LANDING GEAR AFT DOOR SHOWS IMPROPER PATCH.  ALSO BROKEN AND DENTED ON EXTERNAL SKIN LT.  REMOVED DAMAGED AREA IAW SRM 52-2-3 FIG 10B, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 52-2-3, FIG 10B.  REF: N/R 1964.
